I have always had very good cholesterol but on last blood test about 2 weeks ago , good cholesterol was still high , but the bad one had gone up. He put me on simvastatin which is a statin drug . He did that one time a few months ago and after about 2 weeks I stopped it by myself because it was causing terrible muscle cramps in my legs and fingers. He cut the dose in half for 2 weeks and then said I should continue with full dose. I'm not going to do it because of previous experience. I'm also getting heart palpitations due to an irregular heart beat and alot of stress. People have told me to take coq10 which will help everything but there are so many brands on the market and I don't know what would be the best dose. I'm 78 and have been in great health till now. Please give me some feedback. Thanks
I take CoQ10 daily, and I'm not even on a statin, I refuse to take them due to the current studies showing more damage than good comes from them. (I'm NOT suggesting you stop taking them, I just do what I think is right for me.) After a lot of study on my own, I take a recommended dosage of 100mg daily. It's suggested it be taken with a meal that contains some fat. It's also suggested it be taken with Vitamins B12 and B Complex.
I do this with the approval of my doctor. Even my cardiologist has approved me not taking statins. He is unsure if they are a good thing. I would suggest reading up on statins. There are several very good and informative books out there regarding the questionable virtues of statins. Just do a Google search and they will pop up. Once again, this is what I decided for myself, and with the approval of my doctor. I would never go against my doctor's recommendations, but there are some treatments that are questionable even in doctors eyes.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Feb 2010 • 1 answer
Posted 12 Dec 2015 • 1 answer
I take sotalol for irregular heartbeat.when the heart rate returns to normal after approx 24-30 hrs?
Posted 10 Aug 2016 • 0 answers
Posted 8 Jan 2017 • 1 answer
Posted 20 Aug 2017 • 0 answers